RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 5(173), Pages 129–154 (Mi umn4954)  

This article is cited in 3 scientific papers (total in 3 papers)

On the general theory of operations on sets

I. I. Parovichenko


Full text: PDF file (1396 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1973, 28:5, 133–160

Bibliographic databases:

UDC: 517.5
MSC: 03C55, 03G05
Received: 02.03.1973

Citation: I. I. Parovichenko, “On the general theory of operations on sets”, Uspekhi Mat. Nauk, 28:5(173) (1973), 129–154; Russian Math. Surveys, 28:5 (1973), 133–160

Citation in format AMSBIB
\Bibitem{Par73}
\by I.~I.~Parovichenko
\paper On the general theory of operations on sets
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 5(173)
\pages 129--154
\mathnet{http://mi.mathnet.ru/umn4954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=409191}
\zmath{https://zbmath.org/?q=an:0287.04004|0291.04001}
\transl
\jour Russian Math. Surveys
\yr 1973
\vol 28
\issue 5
\pages 133--160
\crossref{https://doi.org/10.1070/RM1973v028n05ABEH001620}


Linking options:
  • http://mi.mathnet.ru/eng/umn4954
  • http://mi.mathnet.ru/eng/umn/v28/i5/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. I. Parovichenko, “On some questions connected with the iteration of set-theoretic operations”, Math. USSR-Sb., 34:6 (1978), 813–840  mathnet  crossref  mathscinet  zmath
    2. I. I. Parovichenko, “Some constructions of set-theoretical operations”, Russian Math. Surveys, 34:6 (1979), 92–102  mathnet  crossref  mathscinet  zmath
    3. I. I. Parovichenko, “On the topological strength of set-theoretic operations”, Math. USSR-Sb., 63:2 (1989), 393–404  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:210
    Full text:106
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019